# SDR ASOA201801043001

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 34,366 hours, 27,117 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND TWO MINOR CRACKS ON APU FIREWALL, RT SIDE.  MAINTENANCE REPAIRED IAW SRM 53-32-13, PAGE 209, DETAIL B, AREA C.
